American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(36.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Robert W. McKelvey. The solutions of second order linear ordinary differential equations about a turning point of order two . Trans. Amer. Math. Soc. 79 (1955) 103-123. MR 0069344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joanne Elliott. Eigenfunction expansions associated with singular differential operators . Trans. Amer. Math. Soc. 78 (1955) 406-425. MR 0068701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Philip Hartman and Aurel Wintner. On linear, second order differential equations in the unit circle . Trans. Amer. Math. Soc. 78 (1955) 492-500. MR 0069342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Finn. Isolated singularities of solutions of non-linear partial differential equations . Trans. Amer. Math. Soc. 75 (1953) 385-404. MR 0058826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. V. Widder. Positive temperatures on a semi-infinite rod . Trans. Amer. Math. Soc. 75 (1953) 510-525. MR 0058104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stefan Bergman. The coefficient problem in the theory of linear partial differential equations . Trans. Amer. Math. Soc. 73 (1952) 1-34. MR 0050786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. H. Protter. A boundary value problem for an equation of mixed type . Trans. Amer. Math. Soc. 71 (1951) 416-429. MR 0050132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maria Weber. The fundamental solution of a degenerate partial differential equation of parabolic type . Trans. Amer. Math. Soc. 71 (1951) 24-37. MR 0042035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lipman Bers. Boundary value problems for minimal surfaces with singularities at infinity . Trans. Amer. Math. Soc. 70 (1951) 465-491. MR 0043337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth S. Miller. On iterative methods in linear differential equations . Trans. Amer. Math. Soc. 69 (1950) 195-207. MR 0037962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jane Cronin. The existence of mulitple solutions of elliptic differential equations . Trans. Amer. Math. Soc. 68 (1950) 105-131. MR 0032891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. M. Cherry. Uniform asymptotic formulae for functions with transition points . Trans. Amer. Math. Soc. 68 (1950) 224-257. MR 0034494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. L. Turrittin. Stokes multipliers for asymptotic solutions of a certain differential equation . Trans. Amer. Math. Soc. 68 (1950) 304-329. MR 0034491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rudolph E. Langer. The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point . Trans. Amer. Math. Soc. 67 (1949) 461-490. MR 0033420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin M. E. Eichler. On the differential equation $u\sb {xx}+u\sb {yy}+N(x)u=0$ . Trans. Amer. Math. Soc. 65 (1949) 259-278. MR 0029055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Bellman. On the existence and boundedness of solutions of nonlinear partial differential equations of parabolic type . Trans. Amer. Math. Soc. 64 (1948) 21-44. MR 0025667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Einar Hille. Non-oscillation theorems . Trans. Amer. Math. Soc. 64 (1948) 234-252. MR 0027925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philip Hartman. Unrestricted solution fields of almost-separable differential equations . Trans. Amer. Math. Soc. 63 (1948) 560-580. MR 0025052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Bellman. On the boundedness of solutions of nonlinear differential and difference equations . Trans. Amer. Math. Soc. 62 (1947) 357-386. MR 0023996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stefan Bergman. A class of harmonic functions in three variables and their properties . Trans. Amer. Math. Soc. 59 (1946) 216-247. MR 0015625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hillel Poritsky. Application of analytic functions to two-dimensional biharmonic analysis . Trans. Amer. Math. Soc. 59 (1946) 248-279. MR 0015630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stefan Bergman. Certain classes of analytic functions of two real variables and their properties . Trans. Amer. Math. Soc. 57 (1945) 299-331. MR 0012370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lipman Bers and Abe Gelbart. On a class of functions defined by partial differential equations . Trans. Amer. Math. Soc. 56 (1944) 67-93. MR 0010910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. V. Widder. Positive temperatures on an infinite rod . Trans. Amer. Math. Soc. 55 (1944) 85-95. MR 0009795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lynn H. Loomis. The converse of the Fatou theorem for positive harmonic functions . Trans. Amer. Math. Soc. 53 (1943) 239-250. MR 0007832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rudolph E. Langer. A theory for ordinary differential boundary problems of the second order and of the highly irregular type . Trans. Amer. Math. Soc. 53 (1943) 292-361. MR 0007826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. F. Beckenbach and Maxwell Reade. Mean-values and harmonic polynomials . Trans. Amer. Math. Soc. 53 (1943) 230-238. MR 0007831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. A. Mersman. Heat conduction in an infinite composite solid with an interface resistance . Trans. Amer. Math. Soc. 53 (1943) 14-24. MR 0007561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. F. Ritt. B\'ezout's theorem and algebraic differential equations . Trans. Amer. Math. Soc. 53 (1943) 74-82. MR 0008300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stefan Bergman. Linear operators in the theory of partial differential equations . Trans. Amer. Math. Soc. 53 (1943) 130-155. MR 0007555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2